# SDR USAA2012122800011

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2357
- Condition: Out Of Tolerance
- Location: Door
- Part time: 28,475 hours, 21,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION BETWEEN FINGER AND STRIKER LEVER OF DOOR DAMPER MECHANISM & EMERGENCY OPERATION CYLINDER AT DOOR 831.  PERFORMED ADJUSTMENT OF DIMENSION A BETWEEN FINGER AND STRIKER LEVER OF DOOR DAMPER MECHANISM & EMERGENCY OPERATION CYLINDER AT DOOR 831 IAW A319 AMM 52-11-14-820-002-A.
